# SDR REXA2012060900695

- Difficulty date: May 31, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R AT FS 333-FS 364 CORRODED.  REMOVED AND REPLACED IAW SRM 53-21-03.
